A female asked:
i have taken plan b three times within a month. what are the risks of taking it so many times? what should i expect?
1 doctor answer
Dr. Gurmukh Singh answered
48 years experience Pathology
Hormonal imbalance: Plan B is for occasional use and it often upsets the usual hormonal balance. If you do not wish to be pregnant, use contraception all the time, every time. You may consider implanted contraceptive, or IUD. Practice safe sex.
Answered on Jun 17, 2018
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I have had my implanon ofor a little more than 3 years what are my consequences and risks for not removing it at the exact 3 year period
Took plan be a month ago had bleeding 3 days after taking it but a month later have sore breast for a week or more now am I pregnant all negative pregnancy tests
I have a fungi on my tongue what are the causes for that how can i get rid of it i use sodium bicarbonate to wash it
Two months ago i went to bed feeling fine woke up the next morning as i was getting out of bed i got a verry sharp pain on my right shoulderand have been dealing with it since then what could be happening
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!